Jump to content
Important Survey - Please Participate ×

Almost 3 Days Awake now with barley ANY Sleep, This Sucks!


[Ma...]

Recommended Posts

I Have Been Trying Medicines, Tried Remeron and maybe dozed a half hour.......Im closing in on 3 days now yet For some reason I am never getting that really bad fatigue tired feeling that would otherwise put me to sleep!

 

I Dont get it, just 2 and a half days ago I slept 7 hours then all of this cant sleep for days stuff started with no warning

Link to comment
Share on other sites

I had insomnia super bad during my acute period and that lasted around 60 days. I went from no sleep at all to some sleep and now I'm sleeping well (11 months out). it totally sucks and there is no away around that. I took zzquil or Nyquil and it helped me, other people say it did them no good. It is probably something you are going to have to ride out and know it does eventually get better.
Link to comment
Share on other sites

Well I finally passed out for maybe 6 hours from 1-7am, of course I still feel cruddy as long as I was up 6 hours dont seem much....Also I said I was off the Ativan for 3 and a half weeks but For the first 2 weeks I was substituting Ambien 5mg for sleep, not sure but maybe I shouldn't have took that while withdrawling
Link to comment
Share on other sites

I sleep great now but during my acute period I slept very little. I would go days and days without sleep. So my heart goes out to you because it does "suck". I am glad to read on your other post that you finally got 6 hours sleep. My guess is that you will feel some improvement after the acute period.  :sleepy::smitten:
Link to comment
Share on other sites

Yeah benzos, finally! Not sure during your withdrawl if you had these or not, when I did try to sleep over 2 days it would seem like I would doze but didnt fel like I slept but I could have swore I had really short dreams doing that, it was really odd
Link to comment
Share on other sites

Well I just tested out and took a Melatonin Last night for sleep, I slept maybe the first almost 3 hours then for 5 hours I was having alot of up and down sleep.....Its odd but for some reason it seems when I just take a melatonin to attempt any sleep I have dreams with it
Link to comment
Share on other sites

Sleep will come. Not sleeping won't hurt you. You will sleep better than you ever have on drugs. Just give it time. When I came off of 600mg of oxy a day, I didn't sleep for 13 days in a row. After I got my first night of sleep, things started to feel more normal. Don't get frustrated or upset if you can't sleep. You don't want to make going to bed a scary, worrisome event. If ya can't sleep, know that you will eventually, and find something to distract yourself. I never lay in bed and toss and turn anymore. If I can't sleep, I get up and go for a walk etc. And just try sleeping again later. I don't let it bother me, because I don't want sleeping to be something I fear
Link to comment
Share on other sites

Yeah but these past 2 weeks have been just awful, I cannot see how 2 years on 1mg of Ativan could do so much, Im not even sure I will sleep better because the reason I got on the Ativan in the first place was because I could not sleep, but I know my sleep stages and poor sleep were likley from tolerance to the medicine
Link to comment
Share on other sites

Also the other think that seems abnormal and I doubt it s ativan withdrawl effect is when Im up a day or 2 I don't feel tired much at all, its kinda odd
Link to comment
Share on other sites

Yea that's normal. After not sleeping for a night, a lot of the time I feel a little revved up. And it's the length of time taking a benzo, not how much you were taking. 1mg of Ativan is about 10mg of Valium, which over a year, every day, is a lot of Ativan. How long ago did you stop the Ativan? So before any drugs I had pretty horrible insomnia, I'm pretty sure it was the biggest reason for my daily alcohol use, I was self medicating to sleep. Now all I do is smoke pot, which I wouldn't advocate if you want good sleep consistently, but I have changed my relationship with sleep. I keep clean sheets and blankets, completely dark room with a white noise machine only 1 pillow for my head, I keep clean shaven, practice stretching, breathing, and relaxation techniques. I don't hang out in my bed unless Im going to bed, etc. I don't look at screens for hours before bed. Point is, all of this stuff has allowed me to sleep better than ever, with no sleeping aid whatsoever. I do take melatonin, and a low dose of remeron, but it's not necessary for sleep, I take the remeron for my cancer, it significantly increases my appetite. Things will balance out, and this experience will make you stronger than ever, and you will learn how to sleep better than ever. You are just healing. Keep it up.
Link to comment
Share on other sites

Not sure though as I said it will Heal my problem getting to sleep as that was the problem I had even before the ativan....Anyways I been off of it for maybe close to 1 month, the only issue was I was taking ambien 5mg in place of it for the first 2 weeks then found out that I should'nt do that, even though its not a benzo it works the same way and can stop the healing process
Link to comment
Share on other sites

Yea staying away from everything for sleep is a good idea for now. Avoid caffeine and sugar, make sure ya get some exercise etc. Try and do things to naturally facilitate sleep. Its just in an adjustment period , and a month is pretty recent. Benzos can take some time, and I would suggest you are still having insomnia from withdrawal. Especially if you took Ambien for 2 weeks
Link to comment
Share on other sites

Cant remember but I think I slept some last night without pills after being up 40 hours or so, I woke up and still felt crappy and had a headache, usually after being up a long time once I do sleep I wake up with one, probably from being up so long
Link to comment
Share on other sites

Also if Im still in withdrawl is it common to have on and off fatigue during the day? I woke up feeling bad, then It started going away, an hour or 2 later I feel crappy again....Its weird
Link to comment
Share on other sites

×
×
  • Create New...